# SDR REXA2025123101060

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 35,293 hours, 25,880 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R13425
- Condition: Chipped
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SIDE LUG LABELED D HAD A CHIP IN THE INSIDE OF THE BORE . COMPLIED WITH REO 690-57-61-476 REV-.
